Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The number of independent components of the tensors of given symmetry type


Authors: Richard H. Bruck and T. L. Wade
Journal: Bull. Amer. Math. Soc. 49 (1943), 470-472
DOI: https://doi.org/10.1090/S0002-9904-1943-07961-X
MathSciNet review: 0010469
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07961-X